# SDR ASMF200602002

- Difficulty date: February 2, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N501AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49188
- Aircraft time: 60,860 hours, 45,439 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2594466902
- Part serial: 071342
- Condition: Failed
- Location: Left Speed
- Part time: 17,427 hours, 10,953 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 100 KNOTS AS A CONSEQUENCE OF 20 KNOTS SPEED INDICATION DIFFERENCE BETWEEN THE CAPTAIN AND FIRST OFFICER INDICATORS. THE PITOT SYSTEM WAS CHECKED AND TESTED BEING CORRECT, BUT THE LEFT SPEED INDICATOR WAS REPLACED AND THE SYSTEM TESTED IAW M/M 34-13-01, BEING CORRECT.  IN ACCORDANCE WITH THE MANUFACTURER INFORMATION ABOUT THE SPEED AND WEIGHT DURING THE REJECTED TAKEOFF, THE SPECIAL INSPECTION WAS NOT REQUIRED.
